MAUDE Adverse Event Report: PLEXUS EMBLEM S-ICD PROGRAMMER; EXTERNAL PROGRAMMER

PLEXUS EMBLEM S-ICD PROGRAMMER; EXTERNAL PROGRAMMER
Model Number 3200
Medical Device Problem Codes Failure to Power Up (1476); Defibrillation/Stimulation Problem (1573); Data Problem (3196); Noise, Audible (3273)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during sicd implant procedure the patient was induced but the programmer screen froze up and the field representative attempted to shut down the programmer.Medical intervention was required to convert the patient.An additional induction test was performed afterwards and was successful.After the procedure the programmer would not power on even after troubleshooting.Follow up indicated that the programmer began to beep tones when attempting to ship the device.No additional intervention was required.
 
Additional Manufacturer Narrative
Upon receipt, the programmer underwent functional testing.The programmer was attempted to be powered on, however was unable to due to low battery status.After the battery was fully charged the programmer exhibited a screen prompting for reset.All log and session files were corrupted and unable to be loaded.The programmer was opened in order to assess the internal components.Detailed inspection identified an internal electrical component that caused intermittent communication resulting in the reported clinical observations.
 
Event or Problem Description
This supplemental report is being filled to include device analysis information.

Brand Name
EMBLEM S-ICD PROGRAMMER
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
PLEXUS
2400 millbrook dr
buffalo grove IL 60089
MDR Report Key10027211
Report Number2124215-2020-10163
Device Sequence Number11602319
Product Code LWS
UDI-Device Identifier00802526586507
UDI-Public00802526586507
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3200
Device Catalogue Number3200
Device Lot NumberA104620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;